RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 8, Pages 40–45 (Mi ivm7864)  

This article is cited in 2 scientific papers (total in 2 papers)

On $\infty$-quasivarieties

A. G. Pinus

Chair of Algebra and Mathematical Logic, Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: We introduce the notion of an $\infty$-quasivariety and characterize $\infty$-quasivarieties as classes closed with respect to certain operators.

Keywords: universal algebras, quasiidentities, direct limits, direct products, subalgebras.

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:8, 33–37

Bibliographic databases:

Document Type: Article
UDC: 512.563
Received: 07.05.2010

Citation: A. G. Pinus, “On $\infty$-quasivarieties”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 8, 40–45; Russian Math. (Iz. VUZ), 55:8 (2011), 33–37

Citation in format AMSBIB
\Bibitem{Pin11}
\by A.~G.~Pinus
\paper On $\infty$-quasivarieties
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 8
\pages 40--45
\mathnet{http://mi.mathnet.ru/ivm7864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919346}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 8
\pages 33--37
\crossref{https://doi.org/10.3103/S1066369X11080068}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051687246}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7864
  • http://mi.mathnet.ru/eng/ivm/y2011/i8/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “The algebraic and logical geometries of universal algebras (a unified approach)”, J. Math. Sci., 185:3 (2012), 473–483  mathnet  crossref
    2. A. G. Pinus, “Implicitly equivalent universal algebras”, Siberian Math. J., 53:5 (2012), 862–871  mathnet  crossref  mathscinet  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:114
    Full text:22
    References:25
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019